http://ir.sinica.edu.tw/handle/201000000A/35818
Title: | Large-time behavior of solutions for the Boltzmann equation with hard potentials. | Authors: | Lee, Ming-Yi Liu, Tai-Ping Yu, Shih-Hsien |
Issue Date: | 2007-01 | Relation: | COMMUNICATIONS IN MATHEMATICAL PHYSICS 269(1), 17-37 | URI: | http://ir.sinica.edu.tw/handle/201000000A/35818 | ISSN: | http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=Drexel&SrcApp=hagerty_opac&KeyRecord=0010-3616&DestApp=JCR&RQ=IF_CAT_BOXPLOT |
Appears in Collections: | 數學研究所 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.